# SDR SWAA2020012340719

- Difficulty date: December 13, 2019
- Submitted: January 23, 2020
- Operation: Air carrier
- Aircraft: N7840A
- Make and model: Boeing 737-73V
- Aircraft serial: 30236
- Aircraft time: 55,673 hours, 34,731 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retainer
- Condition: Loose
- Location: L2 Door Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY DOOR SLIDE FORWARD GIRT BAR RETAINER CLIP HAS LOOSE FASTENERS.    R&R FASTENERS ON AFT ENTRY DOOR SLIDE FORWARD GIRT BAR RETAINER CLIP PER SRM 51-40-02-0G-0.
